# SDR REXA2013112602278

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 20,487 hours, 17,938 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAKE OFF ROLL, THICK WHITE SMOKE OBSERVED IN COCKPIT & CABIN AS REPORTED BY FLIGHT ATTENDANT, NO OTHER. ABNORMAL INDICATIONS, SMOKE SMELLED LIKE BURNING, DE-ICING FLUID.  EXAMINATION OF DISC, RESIDUAL SMELL ON CABIN & GVI OF ECS SYS INDICATES THAT SUSPECTED DE-ICING FLUID CONTAMINATION OCCURRED PRIOR TO TAKEOFF.  R & R  RT & LT COALESCER ELEMENTS IAW AMM 21-51-13.  OPERATIONS CHECKED GOOD, NO SMELL OR SMOKE NOTED AFTER 2+ OPERATION CYCLES UNDER APU & ENG PNEUMATIC FEED, ACFT OK FOR SERVICE.
